# SDR ASOA2015070213258

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,717 hours, 24,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT AND RT LIGHTED FLOOR LEVEL EXIT SIGN FOR LT AND RT EMERGENCY OVERWING EXIT INSTALLED ON WRONG SIDE.  REMOVED LT & RT LIGHTED EXIT SIGNS BY OVERWING EXITS IAW AMM 33-51-10-000-801.  REINSTALLED ON CORRECT SIDES THE LT & RT LIGHTED FLOOR LEVEL EXIT SIGN IAW 33-51-10-400-801.  OPS TEST OF LIGHTS IS GOOD.
